Nicole Lemire's Publications and Preprints
(in reverse chronological order)


  • A. Jamshidpey, N. Lemire, Eric Schost, Algebraic Construction of Quasi-split Algebraic Tori, preprint.
  • C. Junkins, D. Krashen, N. Lemire, Schubert cycles and subvarieties of generalized Severi-Brauer varieties, preprint.
  • N. Lemire, Four Dimensional Algebraic Tori, preprint.
  • A. Dhillon, N. Lemire, Y. Yan, Pushforwards of Tilting Sheaves, accepted at Indiana Math Journal.
  • M. Borovoi, B. Kunyavskii, N. Lemire, Z, Reichstein, Stably Cayley groups in characteristic zero, Int. Math. Res. Not. IMRN 2014, no 19, 5340-5397.
  • I. Biswas, A. Dhillon and N. Lemire, The Essential Dimension of Stacks of Parabolic Vector Bundles over Curves, Journal of K-theory 10 (2012), no 3, 455-488.
  • E. Coskun, A. Dhillon and N. Lemire, On Nori's Obstruction to Universal Bundles, Journal of the Ramanujan Mathematical Society 25 (2010), no 4, 359-376.
  • N. Lemire, J. Minac , A. Schultz and J. Swallow , Galois Module Structure of Galois cohomology for embeddable cyclic extensions of degree p^n , Journal of the London Math. Society (2) 81 (2010), no. 3, 525-543
  • N. Lemire, J. Minac , A. Schultz and J. Swallow , Hilbert 90 for Galois cohomology, Comm. in Algebra 38 (2010), no. 1, 361-372.
  • A. Dhillon and N. Lemire, Upper bounds for the Essential Dimension of the Moduli Stack of SL$_n$-Bundles over a Curve, Transformation Groups 14 (2009), no. 4, 747-770.

  • G. Bhandari, N. Lemire, J. Minac, and J. Swallow, Galois module structure of Milnor K-theory in characteristic p , New York J. of Math. 14 (2008), 215--224.
  • N. Lemire, V.L. Popov, and Z. Reichstein, On the Cayley degree of an algebraic group, Proceedings of the XVIth Latin American Algebra Colloquium, 87-97, Rev. Mat. Iberoamericana, Madrid, 2007.
  • D. Benson, N. Lemire, J. Minac, and J. Swallow, Appendix: Detecting Pro-p Groups that are not Absolute Galois Groups, (expanded version), J. reine angew. Math 613 (2007), 175--191.
  • N. Lemire, J. Minac , and J. Swallow , Galois module Structure of Galois Cohomology and partial Euler-Poincare Characteristics, J. reine angew. Math. 613 (2007), 147-173.
  • J. Labute, N. Lemire, J. Minac , and J. Swallow , Cohomological dimension and Schreier's formula in Galois cohomology, Can. Math. Bull. 50 (2007), 588-593.
  • J. Labute, N. Lemire, J. Minac, and J. Swallow , Demuskin Groups, Galois Modules and the Elementary Type Conjecture, J. Algebra 304 (2006), no. 2, 1130-1146. Journal

  • N. Lemire, V.L. Popov, and Z. Reichstein, Cayley Groups, J. Amer. Math. Soc. 19 (2006), no. 4 , 921-967. Journal
  • N. Lemire, J. Minac, and J. Swallow, When is Galois Cohomology Free or Trivial? , New York J. Math. 11 (2005), 291-302. Journal

  • N. Lemire, Essential Dimension of Algebraic Groups and Integral Representations of Weyl Groups, Transformation Groups 9 (2004), no. 4, 337-379. Journal
  • G. Denham and N. Lemire, Equivariant Euler characteristics of discriminants of reflection groups, Indagationes Mathematicae, (N.S.), 13 (2002), no. 4, 441-458. Journal
  • D. Djokovic, N. Lemire, and J. Sekiguchi , The Closure Ordering of Adjoint Nilpotent Orbits in so(p,q), Tohoku Math. Journal 53 (2001), no. 3, 395-442
  • N. Lemire, Reduction in the Rationality Problem for Multiplicative Invariant Fields , J. Algebra 238 (2001), no. 1, 51-81. Journal
  • N. Lemire and M. Lorenz, On Certain Lattices Associated with Generic Division Algebras, J. Group Theory 3 (2000), no.4, 385-405. Journal